Weight Reduction for Mod l Bianchi Modular Forms

Sengun, M.H. and Turkelli, S. (2009) Weight Reduction for Mod l Bianchi Modular Forms. Journal of Number Theory, 129 (8). pp. 2010-2019. ISSN 0022-314X

Abstract

Metadata

Authors/Creators:
  • Sengun, M.H.
  • Turkelli, S.
Copyright, Publisher and Additional Information: ©2009 Elsevier Inc. This is an author produced version of a paper subsequently published in Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Modular form; Imaginary quadratic field; Bianchi group
Dates:
  • Published (online): 17 April 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Apr 2016 13:42
Last Modified: 22 Mar 2018 00:38
Published Version: http://dx.doi.org/10.1016/j.jnt.2009.02.009
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jnt.2009.02.009
Related URLs:

Download

Filename: 0807.3139v2.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics